An UTI is infection of the urinary tract while menstruation is shedding off of the endometrial tissue from the reproductive tract. Any stress, any infection can affect your hormonal levels leading to a change in the period pattern. A sudden change in medications can also affect your periods. All these conditions can lead to delayed periods. Recurrent infections can lead to anemia of chronic infections and thus delay your periods. Do keep us posted.
Take care and regards!
Hi. thanks for your good answer to me. but may you help me this, that i was been suffering from UTI. i under take medicines including injection as i was directed by the doctor. it was since there i had not seen my period up to date. can that be the reasons for the delay?
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.